side effects of Mirapex
Posted in the Holden Forum
#1 Feb 3, 2010
I can't go without Mirapex---it stops the "wiggles." However when the dosage is "too high" I have nightmares and extreme fatigue.
Mornings I ask myself: am I tired because 1] I didn't sleep well, 2] didn't sleep long enough, or 3] hangover from Mirapex combined with Clonazpam?
My solution for most all situations is: get my blood circulating, thus exercise elevating the heart rate for at least 30 minutes preferably 45. Relief from the fatigue and RLS is better managed.
I've taken Mirapex and Clonazpam for six years. At 69 I'm glad to have the meds and a C-Pap in order to function.
Add your comments below
|Worcester OKs site plan for 90 apartments on Cl...||Nov 16||Terry kelly||2|
|Is my ex son in law off limits sexually? EX. (Feb '11)||Nov 7||Rix||185|
|Best Buy (Sep '16)||Nov 7||Craig Roberts||7|
|I think im being catfished||Nov 1||Lovelylady102||1|
|State withdraws felony charge facing Fitchburg ...||Oct 25||Olive Oyl||9|
|sexless marriage advice (Jan '12)||Oct '17||Mehe||110|
|Election Datebook||Oct '17||Mayor Lynch||1|
Find what you want!
Search Holden Forum Now
Copyright © 2017 Topix LLC